Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 11, Pages 649-669
http://dx.doi.org/10.1155/S0161171201020154

Orbifolds and finite group representations

Institute of Mathematics, Academia Sinica, Taipei, Taiwan

Received 12 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Chiang and Shi-Shyr Roan, “Orbifolds and finite group representations,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 11, pp. 649-669, 2001. https://doi.org/10.1155/S0161171201020154.